Journal of Symbolic Logic

The $\omega$-Consistency of Number Theory Via Herbrand's Theorem

W. D. Goldfarb and T. M. Scanlon

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 39, Issue 4 (1974), 678-692.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1183739275

Mathematical Reviews number (MathSciNet)
MR366632

Zentralblatt MATH identifier
0317.02034

JSTOR
links.jstor.org

Citation

Goldfarb, W. D.; Scanlon, T. M. The $\omega$-Consistency of Number Theory Via Herbrand's Theorem. J. Symbolic Logic 39 (1974), no. 4, 678--692. http://projecteuclid.org/euclid.jsl/1183739275.


Export citation